| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient did not able to see very well at distance, and in 3 feet cannot see things such as telephone, the remote control for the tv, the computer screen, or any print such as books or newspaper.Additional information was provided that the patient had a wrinkles in the eye and had a yag (yttrium-aluminum-garnet) surgery and there was no improvement noticed in the near vision.No further information available.There are two medical device reports associated with this patient.This report is associated with the left eye.